An American Addiction Centers Resource

New to the DrugAbuse.com Forums?Join or

Palpitations triggered by cocaine

Discussion in 'Cocaine' started by daxrrr, Aug 10, 2018.

  1. daxrrr

    daxrrr Member

    Hi to all, I explain my problem. I'm a 24 year old male and I had a very occasional use of cocaine for the past two years (I used it every 4-6 months). But the last time I used it (a month ago) I had chest pain and a sensation of tingling/electric shock in the arms. From that episode I already performed 3 EKGs that resulted normal but I started suffering of heart palpitations: now I can feel my pulse in parts of my body where I didn't feel it before. For example if I join my thumb and my index, I can feel the pulse between the two fingers, or I can feel it in the fingers if I cross my hands, or I can feel it between my feet if I touch them with each other. Obviously I don't want to touch that **** again! I just wanna know if I will have these sensations for the rest of my life or if they will go away sooner or later. Does anybody had a similar experience? Thanks in advance for your replies and sorry for my bad english.

    P.S.: I found these two articles about cocaine:

    Maybe the palpitations are caused by blood vessels damage like these two articles suggest?
  2. Dominica

    Dominica Author, Writer, Recovery Advocate Community Listener

    @daxrrr hey there. welcome! i have no idea to your question... but i do hope that these symptoms are temporary and i'm glad you'll never touch the stuff again!
    True concern likes this.
  3. deanokat

    deanokat DrugAbuse.com Community Organizer Community Listener

    I wish I could answer your question, @daxrrr, but I'm not a medical doctor and couldn't even hazard a guess about the palpitations you're experiencing. I might consider talking to an addiction specialist about this. And I would definitely stay away from the cocaine, too.
    Lostboy8731 and True concern like this.
  4. True concern

    True concern Community Champion

    I don't know either but I abused meth for many year's and now I have what my Dr calls heart tremors.Of course we did some damage, but I think we knew the danger's in advance, that being said the best chance we have now is to stay sober and try to live healthier lives.But in your hands and feet on every human alive you can find a pulse and if your EKG's are coming back normal perhaps you are having anxiety issue's because you are now consciously aware of the danger's you were subjecting yourself to.However I can't be sure, but stay sober and live healthy.Stay Strong and God Bless
    Lostboy8731, daxrrr and deanokat like this.